# SDR CA970715012

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 206020122003
- Condition: Debonded
- Location: Right
- Component: 206020119050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND HORIZONTAL STABILIZER FOUND WITH EXCESSIVE MOVEMENT.  OVER 2 INCHES IN BOTH VERTICAL AND HORIZONTAL DIRECTIONS.  BUSHING HAD DEBONDED AND SCORED 2 GROOVES IN BOTTOM OF SPAR P/N 206-020-120-011.   ALSO, INBOARD FITTING WAS ELLIPTICAL RATHER THAN CONCENTRIC.
